I am 40 years old, 5'9, 162 lbs. in shape TILL.............. I went on Clonzepan 1 1/2 years ago for BAD anxiety !!!! I quit July 14th cold turkey. (wow !!) I stopped Clonzepan cold turkey as I ran out of insurance and thought maybe I should be off it. I went through Bad withdrawal for 1 month. About 2 weeks in from quitting,, , ONE morning I woke up and my lower Stomach was Protruding A LOT! It's as if I got Fat over night AND Since then (7 weeks now) I have a HUGE stomach that is protruding AND My PULSE is very strong all day long as if some little tiny person is inside my stomach banging on it !! It will not go away and my entire body also does not feel right. OH, I have had 2 blood panels, an xray, ,,a CT SCAN and an Ultrasound ...All Negative.. I WANT TO FEEL NORMAL AGAIN !! I am thinking of trying Clonzepan again to see if Symptoms go away. I cannot FUNCTION!! UHG !
im getting random pulses in my stomach-i've read a lot of these comment and they have mentioned anxiety etc and i had had a lot of anxiety attacks in the past and am quite an anxious person, how does this effect the pulse in your stomach?
I also get a dead left arm a lot and even left leg and i feel my pulse a lot in different areas of my body. Does this mean anything/what can i do about/is it serious?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.